On a boundary-value problem
Doklady Akademii Nauk, Tome 152 (1963) no. 4, pp. 827-830
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_4_a15,
author = {M. D. Ramazanov},
title = {On a boundary-value problem},
journal = {Doklady Akademii Nauk},
pages = {827--830},
year = {1963},
volume = {152},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_4_a15/}
}
M. D. Ramazanov. On a boundary-value problem. Doklady Akademii Nauk, Tome 152 (1963) no. 4, pp. 827-830. http://geodesic.mathdoc.fr/item/DAN_1963_152_4_a15/